MathSciNet Relay Station
MathSciNet bibliographic data
MR527540 30F35 (32G15)
Yamamoto, Hiro-o Squeezing deformations in Schottky spaces. J. Math. Soc. Japan 31 (1979), no. 2, 227–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement